| Model Number |
02.12.E0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 march 2026.Gmk-spherika 02.12.E0410fl gmk-sphere tibial insert e-cross - flex 4l - 10mm (k202022) lot 2510361: (b)(4) items manufactured and released 10-dec-2024.Expiration date: 25-nov-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 11 months from the primary, the patient came in due to instability and the cause is unknown.There was no trauma reported.The surgeon revised the tibial insert (from 10mmto 12mm) to address the instability.The surgery was completed successfully.